MathSciNet Relay Station
MathSciNet bibliographic data
MR747792 35K10
Porper, F. O.; Èĭdelʹman, S. D. Two-sided estimates of the fundamental solutions of second-order parabolic equations and some applications of them. (Russian) Uspekhi Mat. Nauk 39 (1984), no. 3(237), 107–156.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement